# SDR MEX2004020

- Difficulty date: January 16, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Engine: Pwa JT8D*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 7914644501
- Condition: Broken
- Location: Tail Cone
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO LIGHT OF TAIL CONE HIGH TEMPERATURE CAME ON, AFTER 3 MINUTES THAT THE ANTI-ICE PROTECTION WAS USED.  AIRCRAFT WAS CARRIED TO THE HANGAR TO ATTEND REPORT.  AT OVERNIGHT SERVICE, THE ANTI-ICE DUCT ASSY WAS REPLACED AND SYSTEM WAS TESTED IAW MM.  HARD LANDING INSPECTION WAS PERFORMED IAW MM, DETECTING A FUEL LEAKAGE IN THE CENTRAL LOWER SECTION OF THE FUEL TANK FRONT SPAR.  THE FUEL TANK WAS SEALED IAW SRM, ALL CORRECT.
